# SDR SWAA2021022350452

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 5,154 hours, 2,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHTS TURN OFF AFTER LESS THAN ONE MINUTE DURING TEST. / REMOVED AND REPLACED AFT RIGHT EMERGENCY LIGHT BATTERY PACK M1672 AND PERFORMED GOOD OPERATIONAL TEST OF M1672 BATTERY PACK AS PER AMM. 33-51-06-960-802 AND WDM 33-51-14. 59132U 20FEB21
